# SDR DL76L091622

- Difficulty date: October 11, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 78,933 hours, 11,654 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: A3615710067
- Condition: Failed
- Location: Standby Airspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STBY AIRSPEED INDICATOR FAILED.  RESET AND SECURED ELECTRICAL AND PITOT-STATIC HOSES AT INDICATOR IAW AMM.
